# SDR ASAA2017051020706

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 36,276 hours, 10,962 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED INTERMITTENTLY MULTIPLE TIMES AT CRUISE. GROUNDED - YES. PERFORMED FIM 34-61 TASK 837 FOR KNOWN ANOMALY, NO FAULTS NOTED AT THIS TIME. PERFORMED FIM 34-61 TASK 804, NO FAULTS NOTED.
